# SDR IPXA2022091086091

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525039
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MCC LEFT UNDER FLOOR PANEL 221 XAF HAS VARIOUS AREAS OF CORROSION. THE CORROSION IS ON THE SHEAR WEB STA 395 LBL 35.00 AND LBL 45.50.BLENDOUT WAS FOUND TO BE IN LIMITS PER SRM 53-10-51-1A-2.
